Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On lacunary Dirichlet series


Authors: I. I. Hirschman and J. A. Jenkins
Journal: Proc. Amer. Math. Soc. 1 (1950), 512-517
MSC: Primary 30.0X
MathSciNet review: 0036836
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. Bernstein, Leçons sur les progrès récents de la théorie des series de Dirichlet, Paris, 1933.
  • [2] S. Mandelbrojt, Analytic functions and classes of infinitely differentiable functions, Rice Inst. Pamphlet 29 (1942), no. 1, 142. MR 0006354
  • [3] R. Paley and N. Wiener, Fourier transforms in the complex domain, New York, 1934.
  • [4] L. Schwartz, Études des sommes d'exponentielles réelles, Paris, 1943.
  • [5] E. Titchmarsh, The theory of functions, 2d ed., Oxford, 1939.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1950-0036836-7
Article copyright: © Copyright 1950 American Mathematical Society